RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1997, Volume 38, Number 6, Pages 1211–1218 (Mi smj312)  

This article is cited in 4 scientific papers (total in 4 papers)

Interpolation of positive polylinear operators in Calderón–Lozanovskii spaces

S. V. Astashkin


Full text: PDF file (702 kB)

English version:
Siberian Mathematical Journal, 1997, 38:6, 1047–1053

Bibliographic databases:

UDC: 517.982.27
Received: 08.11.1995

Citation: S. V. Astashkin, “Interpolation of positive polylinear operators in Calderón–Lozanovskii spaces”, Sibirsk. Mat. Zh., 38:6 (1997), 1211–1218; Siberian Math. J., 38:6 (1997), 1047–1053

Citation in format AMSBIB
\Bibitem{Ast97}
\by S.~V.~Astashkin
\paper Interpolation of positive polylinear operators in Calder\'on--Lozanovskii spaces
\jour Sibirsk. Mat. Zh.
\yr 1997
\vol 38
\issue 6
\pages 1211--1218
\mathnet{http://mi.mathnet.ru/smj312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618425}
\zmath{https://zbmath.org/?q=an:0944.46013}
\transl
\jour Siberian Math. J.
\yr 1997
\vol 38
\issue 6
\pages 1047--1053
\crossref{https://doi.org/10.1007/BF02675932}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071388400002}


Linking options:
  • http://mi.mathnet.ru/eng/smj312
  • http://mi.mathnet.ru/eng/smj/v38/i6/p1211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maligranda L., “Positive bilinear operators in Calderon–Lozanovskii spaces”, Archiv der Mathematik, 81:1 (2003), 26–37  crossref  mathscinet  zmath  isi  scopus
    2. Astashkin S.V., Maligranda L., Semenov E.M., “Multiplicator space and complemented subspaces of rearrangement invariant space”, Journal of Functional Analysis, 202:1 (2003), 247–276  crossref  mathscinet  zmath  isi  scopus
    3. Kusraev A.G., “Jensen type inequalities for positive bilinear operators”, Positivity, 16:1 (2012), 131–142  crossref  mathscinet  zmath  isi  elib  scopus
    4. Astashkin S.V., Sukochev F.A., Wong C.P., “Distributionally Concave Symmetric Spaces and Uniqueness of Symmetric Structure”, Adv. Math., 232:1 (2013), 399–431  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:215
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020